Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 83, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 29, 2012, 11:20 PM CDT for Hartley County, Hutchinson County, Moore County, Texas. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2012, 11:20 PM CDT (04:20 UTC)
- Expired
- Apr 30, 2012, 12:15 AM CDT
- In force
- 55 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hartley County, TX, Hutchinson County, TX, Moore County, TX
The radar
The Amarillo radar (KAMA), 74 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 11:28 PM CDT | HAIL 1.75 | Dumas, TX | |
| Apr 29, 11:33 PM CDT | HAIL 2.75 | Dumas, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 5:10 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 29, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
521 WUUS54 KAMA 300420 SVRAMA TXC205-233-341-300515- /O.NEW.KAMA.SV.W.0083.120430T0420Z-120430T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1120 PM CDT SUN APR 29 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS WESTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS MOORE COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 1215 AM CDT * AT 1119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DUMAS...MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... BORGER... SANFORD... DUMAS... STINNETT... SUNRAY... PRINGLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3604 10130 3564 10136 3575 10227 3603 10223 TIME...MOT...LOC 0421Z 290DEG 45KT 3584 10202 $$ KB
3 follow-up statements
655 WWUS54 KAMA 300433 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1133 PM CDT SUN APR 29 2012 TXC205-300442- /O.CAN.KAMA.SV.W.0083.000000T0000Z-120430T0515Z/ HARTLEY TX- 1133 PM CDT SUN APR 29 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HARTLEY COUNTY IS CANCELLED... AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED OUT OF HARTLEY COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3574 10215 3603 10215 3604 10130 3564 10136 TIME...MOT...LOC 0432Z 289DEG 34KT 3583 10192 $$ TXC233-341-300515- /O.CON.KAMA.SV.W.0083.000000T0000Z-120430T0515Z/ HUTCHINSON TX-MOORE TX- 1133 PM CDT SUN APR 29 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR MOORE AND WESTERN HUTCHINSON COUNTIES... AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DUMAS...MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUNRAY...PRINGLE...STINNETT...AND SANFORD. THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL WHICH MAY CAUSE DAMAGE TO PROPERTY OR PERSONAL INJURY. GOLF BALL SIZE HAIL HAS BEEN REPORTED IN DUMAS. LAT...LON 3574 10215 3603 10215 3604 10130 3564 10136 TIME...MOT...LOC 0432Z 289DEG 34KT 3583 10192 $$ KB
903 WWUS54 KAMA 300449 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1149 PM CDT SUN APR 29 2012 TXC233-341-300515- /O.CON.KAMA.SV.W.0083.000000T0000Z-120430T0515Z/ HUTCHINSON TX-MOORE TX- 1149 PM CDT SUN APR 29 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR MOORE AND WESTERN HUTCHINSON COUNTIES... AT 1142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF DUMAS...MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINGLE...STINNETT...SANFORD...AND BORGER. DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. BASEBALL SIZE HAIL HAS BEEN REPORTED WITH THIS STORM IN DUMAS. LAT...LON 3574 10211 3603 10197 3604 10130 3564 10136 TIME...MOT...LOC 0448Z 289DEG 34KT 3578 10176 $$ KB
453 WWUS54 KAMA 300508 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1208 AM CDT MON APR 30 2012 TXC233-341-300515- /O.CON.KAMA.SV.W.0083.000000T0000Z-120430T0515Z/ HUTCHINSON TX-MOORE TX- 1208 AM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR EASTERN MOORE AND WESTERN HUTCHINSON COUNTIES... AT 1205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF SANFORD...OR ABOUT 14 MILES NORTHWEST OF BORGER...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STINNETT...SANFORD...AND BORGER. THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL WHICH MAY CAUSE DAMAGE TO PROPERTY OR PERSONAL INJURY. LAT...LON 3572 10194 3603 10180 3604 10130 3564 10136 TIME...MOT...LOC 0508Z 282DEG 30KT 3574 10160 $$ KB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:36 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 29, 6:36 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 636 PM CDT SUN APR 29 2012 .AVIATION... FOR THE 00Z TAFS...BIGGEST CONCERN REMAINS THE POTENTIAL FOR THUNDERSTORMS ESPECIALLY THROUGH 12Z...AND THEN AGAIN AFTER 18Z. FIRST STORMS ARE WORKING INTO THE PANHANDLES NOW AND SHOULD ARRIVE AT KGUY SHORTLY AFTER 00Z. CONSIDERABLY MORE UNCERTAINTY AS TO WHEN KDHT AND KAMA WILL FIRST HAVE AN IMPACT WITH TSRA...BUT DO THINK IT IS LIKELY THAT THERE WILL BE AT LEAST A BRIEF DIRECT IMPACT OF TSRA AT ALL TERMINALS. FOR NOW...EXPECT THAT KDHT COULD BE IMPACTED AS EARLY AS 01Z...AND KAMA SHOULD NOT SEE ANY IMPACT BEFORE 03Z. UNDER ANY TSRA THAT DEVELOPS...MVFR CONDITIONS...HEAVY RAIN...STRONG VARIABLE WINDS...AND PERHAPS SOME HAIL WILL BE POSSIBLE. THERE REMAINS A CHANCE FOR TSRA FOR MUCH OF THE REGION THROUGH THE ENTIRE TAF PERIOD. HOWEVER...EXPECT A BIT OF A LULL BETWEEN 10 AND 18Z. AFTER 18Z...THE HIGHEST RISK FOR TSRA WILL BE AT KGUY...AS KDHT AND POSSIBLY KAMA SHOULD BE WEST OF THE DRYLINE. JOHNSON && .PREV DISCUSSION... /ISSUED 309 PM CDT SUN APR 29 2012/ DISCUSSION... ALREADY STARTING TO SEE STORMS DEVELOP IN NORTHEASTERN NM AND SOUTHEASTERN CO. THOUGH THESE STORMS ARE MOVING NE AT THIS TIME...EXPECT STORMS TO START BACK BUILDING INTO FAR NORTHWESTERN PORTIONS OF THE PANHANDLES OVER THE NEXT FEW HOURS. TONIGHT...SHOULD SEE STORMS SPREAD ACROSS THE REGION THIS EVENING. THE SEVERE THREAT IS EXPECTED TO INCREASE ESPECIALLY THIS EVENING AS THE LOW LEVEL JET SETS UP. AT THIS POINT ANTICIPATE THAT THE MAIN HAZARDS ACROSS THE REGION WILL BE HAIL AND WINDS...THOUGH THERE DOES EXIST A SMALL THREAT FOR AN ISOLATED TORNADO IN THE OK AND NE TX PANHANDLES WHERE THE DIRECTIONAL SHEAR WILL BE THE HIGHEST. ON MONDAY...STILL EXPECTING THE DRYLINE TO SET UP SOMEWHERE IN THE WESTERN PANHANDLES. THE LATEST RUNS OF BOTH THE GFS AND NAM SHOWED THE DRYLINE STALLING FURTHER WEST THAN PREVIOUS RUNS...POSSIBLY AS FAR WEST AS THE WESTERN COLUMN OF COUNTIES. HAVE TRENDED MENTION OF THUNDERSTORMS FURTHER WEST...BUT THE DRYLINE LOCATION TO A LARGE EXTENT COULD DEPEND ON HOW MUCH PRECIPITATION THE WESTERN PANHANDLES GET TONIGHT. FOR TOMORROW...THE MAJOR SEVERE WEATHER CONCERN WILL BE LARGE HAIL...ESPECIALLY IN THE EASTERN PANHANDLES WHERE ML CAPE VALUES COULD BE AS HIGH AS 2500 J/KG. TUESDAY AND BEYOND...FEW CHANGES MADE TO THE FORECAST AS WANTED TO FOCUS ON THE EARLY PART OF THE FORECAST. THE GFS CONTINUES TO SHOW POOR RUN TO RUN CONSISTENCY WITH THE UPPER LEVEL PATTERN AS WITH THE 12Z RUN IT IS BACK TO DEPICTING A WEAK UPPER LEVEL CUTOFF LOW MOVING INTO SOUTHERN TEXAS BY LATE IN THE WORK WEEK...AND NOT SHOWING THE RIDGE DEVELOPING UNTIL THE WEEKEND. EITHER WAY...LOOKS TO BE A DRY PATTERN OVER THE NEXT SEVERAL DAYS. JOHNSON FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH TOMORROW AS MOISTURE INCREASES AND WINDS REMAIN GENERALLY NEAR OR BELOW 15 MPH. IN ADDITION...CHANCES FOR THUNDERSTORMS EXIST TONIGHT FOR THE ENTIRE AREA AND ACROSS EASTERN PORTIONS OF THE REGION ON MONDAY. BY TUESDAY...DRY CONDITIONS RETURN WITH RELATIVE HUMIDITY VALUES AT OR BELOW 20 PERCENT POSSIBLE ACROSS THE WESTERN AND CENTRAL PANHANDLES. IN ADDITION...SOUTHWESTERLY WINDS OF 15 TO 20 MPH WILL BE POSSIBLE LEADING TO ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS FOR LOCATIONS THAT DO NOT RECEIVE MUCH RAIN OVER THE NEXT DAY. NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BEYOND TUESDAY AT THIS TIME. JOHNSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/16
Hazardous weather outlook, Apr 29, 8:58 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 858 PM CDT SUN APR 29 2012 OKZ001>003-TXZ001>020-301400- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 858 PM CDT SUN APR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF THE PANHANDLES UNTIL 1 PM CDT. SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS ACROSS MUCH OF THE PANHANDLES. THE MAIN HAZARDS WITH ANY SEVERE THUNDERSTORM WILL BE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS UP TO 70 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH ANY OF THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS THE CENTRAL AND EASTERN PANHANDLES MONDAY AFTERNOON AND EVENING. HAIL UP TO THE SIZE OF BASEBALLS AND DAMAGING WINDS UP TO 70 MPH WILL BE POSSIBLE WITH ANY SEVERE THUNDERSTORM THAT DEVELOPS. IN ADDITION...LOCALLY HEAVY RAIN LEADING TO FLASH FLOODING IS POSSIBLE IN THE EASTERN PANHANDLES WITH THESE STORMS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE WESTERN PANHANDLES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS THE PANHANDLES SHOULD BE ALERT FOR POSSIBLE ACTIVATION THROUGH TONIGHT AS WELL AS MONDAY ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS TUESDAY. GOEHRING
In the hours before
Local storm report, Apr 29, 9:18 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
918 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 3 SE GRUVER 36.23N 101.37W
04/29/2012 E1.00 INCH HANSFORD TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1200322
SFJSpecial weather statement, Apr 29, 9:42 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 942 PM CDT SUN APR 29 2012 TXZ007-008-300315- HUTCHINSON TX-MOORE TX- 942 PM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR MOORE AND HUTCHINSON COUNTIES. AT 941 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PRINGLE...OR ABOUT 19 MILES NORTHWEST OF BORGER...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. KB
Local storm report, Apr 29, 9:45 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
945 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG SPEARMAN 36.20N 101.19W
04/29/2012 HANSFORD TX LAW ENFORCEMENT
SMALL TREE LIMBS DOWN AROUND SPEARMAN
&&
EVENT NUMBER AMA1200323
SFJLocal storm report, Apr 29, 9:47 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
947 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 5 E SPEARMAN 36.20N 101.10W
04/29/2012 E1.00 INCH HANSFORD TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200324
SFJSpecial weather statement, Apr 29, 10:48 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1048 PM CDT SUN APR 29 2012 TXZ008-009-300415- HUTCHINSON TX-ROBERTS TX- 1048 PM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR ROBERTS AND HUTCHINSON COUNTIES. AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 23 MILES NORTHWEST OF MIAMI...OR ABOUT 19 MILES NORTH OF PAMPA...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. KB
Special weather statement, Apr 29, 10:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1053 PM CDT SUN APR 29 2012 TXZ008-013-300430- HUTCHINSON TX-CARSON TX- 1053 PM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR CARSON AND HUTCHINSON COUNTIES. AT 1051 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF BORGER...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. KB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:36 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 54 min |
| Apr 29, 9:25 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Lipscomb, Ochiltree, Roberts | 65 min |
| Apr 29, 9:30 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 47 min |
| Apr 29, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 54 min |
| Apr 29, 9:53 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Roberts | 52 min |
| Apr 29, 10:30 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 60 min |
| Apr 29, 10:34 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 56 min |
| Apr 29, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 64 min |
| Apr 29, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 54 min |
| Apr 30, 12:15 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Moore, Roberts | 60 min |
| Apr 30, 1:14 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Roberts, Wheeler | 45 min |
| Apr 30, 1:52 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 3 hr |
| Apr 30, 4:51 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 3 hr |
| Apr 30, 4:18 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 57 min |
| Apr 30, 5:00 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Apr 30, 5:21 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 54 min |
| Apr 30, 5:35 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 41 min |
| Apr 30, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 54 min |
| Apr 30, 6:36 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 39 min |
| Apr 30, 6:51 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 54 min |
| Apr 30, 6:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 11 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.